| Model Number |
TCDS0301-XTW |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, triclip was implanted successfully on anterior and septal leaflet.The final tr was grade 4.There were no adverse patient effects or clinically significant delays reported.On (b)(6) 2025, it was determined that a single leaflet device attachment (slda) occurred and clip was no longer attached to the septal leaflet.Tr was grade 4 after slda.Per the physician, slda was due to the pre-existing patient anatomy.Additional secondary procedure was performed and triclip was implanted to stabilize the slda.The final tr was grade 2.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on the information reviewed, the reported single leaflet device attachment (slda) appears to be related to challenging pre-existing patient anatomy.The reported hospitalization and surgical intervention were results of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, triclip was implanted successfully on anterior and septal leaflet.The final tr was grade 4.There were no adverse patient effects or clinically significant delays reported.On (b)(6) 2025, it was determined that a single leaflet device attachment (slda) occurred and clip was no longer attached to the septal leaflet.Tr was grade 4 after slda.Per the physician, slda was due to the pre-existing patient anatomy.Additional secondary procedure was performed and triclip was implanted to stabilize the slda.The final tr was grade 2.